# SDR C2XA11CL035

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 23,467 hours, 17,753 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 225961
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 23,467 hours, 17,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLT 2019 - THE CREW REPORTED AN ENGINE NR 1 FIRE DETECT FAIL MESSAGE DURING PREFIGHT CHECKS.  MAINTENANCE INSPECTED AND REPLACED THE ENGINE NR 1 FIRE DETECTOR LOOP.  OPERATIONAL CHECKS WERE GOOD.
